# SDR CALA2017111003992

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 93,484 hours, 9,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10 LK EMERGENCY LIGHT FOUND DIM. THE POWER SUPPLY BATTERY WAS REPLACED AND TESTED NORMAL IAW AMM 33-51-06.
